“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 13064
School of Physics
  Title:   Consistent Anomalies in Translation-Invariant Noncom-mutative Gauge Theories
  Author(s):  A.A. Varshovi
  Status:   Published
  Journal: J. Math. Phys.
  Vol.:  53
  Year:  2012
  Pages:   042303
  Supported by:  IPM
Translation-invariant noncommutative gauge theories are discussed in the setting of matrix modeled gauge theories. Using the matrix model formulation the explicit form of consistent anomalies and consistent Schwinger terms for translation-invariant noncommutative gauge theories are derived.

Download TeX format
back to top
scroll left or right